# SDR 2024F00125

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2120 · Air Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11300
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF SRE/SRE DUE TO CABIN ALTITUDE WARNING AFTER TAKEOFF AND CLIMB WITH INDICATION RIGHT POINTER IN ZERO, REMAINING PACK UBNABLE TO CONTROL CABIN. CABIN CLIMB WITH 2800FPM. CABIN REACHES 13500 FTS.
